Advertisement

Archiv der Mathematik

, Volume 91, Issue 5, pp 450–460 | Cite as

Refinements of the generalised trapezoid and Ostrowski inequalities for functions of bounded variation

  • Sever S. DragomirEmail author
Article

Abstract.

Refinements of the generalised trapezoid and Ostrowski inequalities for functions of bounded variation are given. Applications for the trapezoid and mid-point inequalities are also provided.

Mathematics Subject Classification (2000).

26D15 

Keywords.

Generalised trapezoid inequality Ostrowski’s inequality functions of bounded variation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaeuser 2008

Authors and Affiliations

  1. 1.School of Computer Science and MathematicsVictoria UniversityMelbourne CityAustralia

Personalised recommendations